# SDR DLM90030660

- Difficulty date: July 17, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 24,185 hours, 12,800 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR INDICATION SHOWED IT DID NOT RETRACT AFTER TAKEOFF.  THERE WAS THE ASSOCIATED NOISE WITH AN EXTENDED NOSE GEAR. THE HANDLE WAS LOWERED ALL GEAR DOWN/LOCKED.  A  NORMAL LANDING WAS PERFORMED.   FOUND NOSE STRUT SERVICING VALVE SEAL LEAKING,STRUT WAS FLAT. REPLACED VALVE ASSEMBLY, LEAK CHECKS GOOD IAW MM.
